Levaquin. It's a drug that can completely destroy your body's connective tissue, and I am encountering more and more people who have taken it at some point in the past and now have what seems to be irreparable tendon and fascia damage. Tendon problems get the most press, but it's a fact that the fascia are often affected as well. I intend to write a more in-depth post about this topic soon, but for now, if you are suffering from tendon or fascia pain as a result of taking Levaquin, well... the outlook unfortunately isn't very good.
One technique might have some potential: lowering the intensity of the reparative exercises that are given in my book. The usual prescription is to exercise while trying for about a 2-3 on a scale of 0-10, 0 being no pain at all, but people who have taken Levaquin seem to do better if they just aim for a "1", at least at the beginning of therapy. Given proper nutrition and exercise, and enough time, you may be able to strengthen your fascia and tendons even if they've been affected by this drug...but it's going to take a while and you're probably going to have to start out from a lower threshold than people who have not had this particular type of debilitation.